# SDR F3LA2009120900255

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 19,638 hours, 9,577 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079016
- Part serial: DH063704
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW MADE AN AIR RETURN TO DEPARTURE DUE TO AN ELECTRONIC CENTRALIZED ACFT MONITORING MESSAGE FOR NLG DOORS NOT CLOSED AND LANDING GEAR SYS DISAGREE.  MX REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AT POSITION 41GA AND PERFORMED A FUNCTIONAL TEST OF LANDING GEAR DOORS WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
